Spillovers in Sports Leagues with Promotion and Relegation

Details

Serval ID
serval:BIB_FF8CE052950C
Type
Article: article from journal or magazin.
Collection
Publications
Title
Spillovers in Sports Leagues with Promotion and Relegation
Journal
Scottish Journal of Political Economy
Author(s)
Dietl Helmut, Grossmann Martin, Hefti Andreas, Lang Markus
ISSN
0036-9292
Publication state
Published
Issued date
02/2015
Peer-reviewed
Oui
Volume
62
Number
1
Pages
59-74
Language
english
Keywords
Economics and Econometrics, Sociology and Political Science
Web of science
Create date
28/08/2019 13:40
Last modification date
28/08/2019 13:40
Usage data